Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Algorithm AS 260: Evaluation of the Distribution of the Square of the Sample Multiple-Correlation Coefficient

Cherng G. Ding and Rolf E. Bargmann
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 40, No. 1 (1991), pp. 195-198
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347932
Stable URL: http://www.jstor.org/stable/2347932
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algorithm AS 260: Evaluation of the Distribution of the Square of the Sample Multiple-Correlation Coefficient
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[195]
    [195]
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198